# SDR SIMA201013002

- Difficulty date: May 10, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 28,545 hours, 24,319 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: S2U2226
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4112 THE CREW REPORTED THE CAPTAIN’S PITCH TRIM SWITCH FAILED DURING CLIMBOUT FROM YYZ AT APPROXIMATELY 2500 FEET.  THIS WAS PRECEDED BY AN AURAL TRIM WARNING DURING ATTEMPTS TO USE THE CAPTAINS YOKE TRIM SWITCH.  THE CREW ALSO RECEIVED A BLEED 2 LEAK EICAS MESSAGE DURING CLIMBOUT BETWEEN 8000-9000 FEET.  IN ICING CONDITIONS IN MODERATE MIXED ICING AT 1000 FEET THE CREW ALSO HAD ANTI ICE INOPERABLE MESSAGES.  THE CREW ALSO RECEIVED ANTI ICE INOPERABLE, ENGINE 2 ANTI ICE FAIL AND WING ANTI ICE FAIL.  AS A PRECAUTIONARY MEASURE THE CAPTAIN SHUTDOWN THE NUMBER 2 ENGINE.  THE CREW DECLARED AN EMERGENCY, AND DIVERTED TO BUF AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAINS YOKE PITCH TRIM SWITCH IAW AMM 27-40-03.  THE OPERATIONAL CHECK WAS GOOD.  REMOVED AND REPLACED THE O-RINGS ON BLEED 2 JOINT 16 AND BLEED 1 JOINT 13 IAW EMB AMM 36-11-10.  AIR BLEED SYSTEM LEAKAGE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 36-00-00-700-803-A.  PERFORMED ANTI ICE SYSTEM OPERATIONAL CHECK IAW EMB AMM 30-00-00-700-801-A.  PERFORMED ANTI ICE VALVE OPERATIONAL CHECK IAW EMB AMM 30-00-00-700-803-A.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
